# SDR FDEA202112143094

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 73,183 hours, 28,766 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 143N87502
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

COMPLY WITH WORK IN PROCCESS EA #F-5310-T0365897 WORK ACCOMPLISHED PER FEDEX EA #F-5310-T0365897
